Are all side effects heightened? This is in a 45 yr. old male good health, 125 lbs. taking meds properly. He experienced a 12-24 blackout period, he is not taking either med now. It was the first time he had been given Fentanyl (patch), his behavior changed about 18 hrs. after the first patch was applied. He took Halcion before going to bed, and thought he slept, he drove, went to the store etc. remembers none of this. Can you help answer what happened?
18 Feb 2010
Halcion in itself has been know to cause this amnesic like state. Even when people take the lowestt dose and with no other medications. I would tell him not to take the halcion again. I have heard and read about people eatin, and driviing and doing things they do not remember the next day.The famous case is first Presidenrt Bush when he collapse at a summit in japan I believe and they blamed it on halcion. Imagine we had a president who took a sleeping pill that one of its side effects is Amnesia. I would not take the halcion again. If he has trouble sleeping try melatonin at 300mcgs a night and work up to 1-2mg a night if the lowest dose doesnt help.. this will help with the circadium rythyms,take it about 30 minutes prior to sleep. The side effects are minimal on small doses and take it 5 days on and 2 off. You can buy it over the counter and use the immediate release version. If this doesnt help then try other alternatives like wark milk before bed. This produces l-trytophan which is good for sleep. I would stay away from halcion.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have found the answer to my question; it is 'yes'. The amount of fentanyl released from each system per hour is proportional to the ...
1 answer • 3 Feb 2011
... withdrawals are so severe that I am having to take some percocet per my doctors orders to deal with life. When can I expect for the withdrawals ...
4 answers • 13 Feb 2011
My 90-95 lb. mother was recently increased from 100 mcg to 150 mcg fentanyl patch. This seems like an awfully high dosage for someone her size. She ...
2 answers • 21 Jan 2013